# SDR 04FDEA02657

- Difficulty date: September 6, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 40,254 hours, 9,190 cycles
- Engine: Ge CF680
- Engine time: 38,344 hours, 8,755 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Part time: 36,034 hours, 8,356 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AFTER START NR 2 ENG OIL WAS APPROX 15 QTYS. AFTER 1 37 OIL QTY DECREASED TO 10 QTYS.  MONITORED AND SLOW LEAK OVER THE NEXT 45 MIN DOWN TO 4 QTYS. NR 2 ENG SHUT DOWN AT 6 QTYS. OIL TEMP AND PRESS NORMAL DURING THE LEAK.  FND OIL TUBE ASSY P/N 1800M14G01 BROKEN. ALSO, OIL PRES S/W MOUNT BROKEN.   R/R'D LOW OIL PRESS SW S1-8121 PER 79-33-02-4-1 DUE ITS MOUNTING FLANGE BROKEN.   R/R'D OIL PRESS TXMTR PER 79-33-01-4-1 DUE POSSIBLE INTERNAL LEAK.  R/R`D GASKET SEAL AT CONNECTION OF OIL SUPPLY LINE REF GE IPC79-00-00 FIG25 ITEM75 FOR PRECAUTIONARY MEASURE DUE ONLY LOWER PORTION OF FAN COWL GETTING OIL ON IT.  INSTALLED TUBE, NR 2 ENG PER MD11JRH CHPT-5, NO LEAKAGE NOTED AND ALL PARAMETERS ARE NORMAL.
